Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How to reduce side effects of I pill?

User rating for this question
Answered by
Practicing since : 1999
Answered : 2634 Questions
Hi, Would like to Know how to reduce side effects of i-pill ? -taken on 12th feb.
Posted Sun, 23 Mar 2014 in Pregnancy
Answered by Dr. Richa Agarwal 31 minutes later
Brief Answer: You should not worried about this problem. Detailed Answer: Hi, Thank for writing to us. You should not worried about the chances of side effect of I-pill. As such I-pill is very safe if not taken very frequently. I am advising my patients to take antacid or antiemetic before I-pill. In your case you should not do anything only wait for your period. I think I have answered your question If you have further question I will be happy to help you. Good luck. Regards Dr.Richa
Above answer was peer-reviewed by
Follow-up: How to reduce side effects of I pill? 15 minutes later
I am 32 had sex unprotected on feb 12th and my periods started that day itself 12th until 14th feb ..took an ipill (first time) to be extra safe within 24 hours.. and on 1st march had spotting brownish (1day only) and past 4 days feeling nausea, abdominal ( left mostly) discomfort its only 3 weeks now ( from 12th feb) and I did take home pregnancy test - it showed negative. my periods is usually 30 -33 day cycle but was delayed this last cycle as I had a lots of physical work+stress in an event we organized dec [ last period dec 25th -next feb 12th only] I read online that ipill side effects is also spotting/bleeding between periods and few others had nausea too My question is what do I do to reduce these side effects - nausea and abdominal discomfort.? How else can I be sure am not pregnant --its only 3 weeks and seems like I have to wait 4 or more weeks , is it ? My current test is negative. Thank you so much for your reply..
Answered by Dr. Richa Agarwal 2 hours later
Brief Answer: Please do not worried about this problem. Detailed Answer: Hi, Nice to see you again. You can go for antacid and anti emetic for nausea. Take meftal spas for abdominal pain. In my opinion the chances of pregnany are very rare in your case. If you want to confirm get your transvaginal ultrasonography test to be done. If you are satisfied with my opinion please rate the answer and close the query or if you want to asked more question I Will be happy to help you. Good luck. Regard Dr.Richa
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor